It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Vitamin B12 & Acne
Sep 26, 2006
I started a birth control pill called Yaz just before the summer started. Recently, I started breaking out in cystic zits. I was certain that my zits were from the hormones because they showed up on my chin and near my mouth -- which is where my hormonal zits tend to show up.

However, last month, about a week or two before I broke out, I also started taking a lot of Emergen-C, and added a B-complex vitamin to my diet (along with a regular multivitamin). I know, this is a lot of vitamins to be taking... and I just read an article about how vitamin B12 can aggravate or even cause acne eruptions on your face. So, I look at my supplements, and my percent daily values of B12 are as follows:

Multivitamin: 417%
B-Complex: 833%
Emergen-C: 416% (in each packet and sometimes I had two)

Now, I have been taking the multivitamin all along. I decided to take the B-complex, because someone told me that birth control depletes your B-vitamins. However, when I look at all this B12 I am getting, I wonder if maybe that is the cause of my acne... anyway, I'm going to try cutting the Emergen-C and the B-complex and see how it goes. Got my fingers crossed -- I'll post back if it works!

I just wanted to post to let people know about this, because it was not something I knew before.

Hope this helps someone!
-Mirabelle





All times are GMT -7. The time now is 08:06 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!